# SDR CALA9600699

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK AT NUTPLATE HOLE OF FRAME AT BS 500, LT SIDE.  THE CRACKED FRAME SECTION WAS REMOVED AND A NEW FRAME SEGMENT WAS SPLICED IN IAW BOEING DRAWING 65C25113.
